# SDR 97ZZZX2718

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5455K
- Make and model: Amtr MINI500
- Aircraft serial: 0090
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Condition: Vibration
- Location: Engine
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THIS IS AN AMATEUR-BUILT AIRCRAFT FROM REVOLUTION HELICOPTERS.  AT 100 PERCENT ENGINE RPM, PILOT REPORTED A VERY HIGH VIBRATION IN THE AIRFRAME.  TROUBLESHOOTING REVEALED AN 8.0 IPS VIBRATION AT 6,500 RPM AT THE ENGINE CLUTCH ASSY.  THE CLUTCH WAS SENT BACK TO REVOLUTION WHO RE-BALANCED THE ASSEMBLY.  AFTER RE-BALANCING AND RE-INSTALLATION, THE VIBRATION WAS STILL PRESENT.
